# SDR SWAA101672

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 6,208 hours, 3,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER DAMAGED AT ROW 1.  REMOVED AND REPLACED COVERED PER MM.
